Oscillation criteria for second order matrix differential systems

Authors
Citation
Qr. Wang, Oscillation criteria for second order matrix differential systems, ARCH MATH, 76(5), 2001, pp. 385-390
Citations number
10
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
ARCHIV DER MATHEMATIK
ISSN journal
0003-889X → ACNP
Volume
76
Issue
5
Year of publication
2001
Pages
385 - 390
Database
ISI
SICI code
0003-889X(20010502)76:5<385:OCFSOM>2.0.ZU;2-W
Abstract
This paper discusses a class of second order matrix differential systems. B y using the generalized Riccati technique and the averaging technique, neu oscillation criteria are obtained.